# SDR TSAA0053255

- Difficulty date: December 27, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Part number: 6545866688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED CORROSION AT THE VERTICAL LEG OF THE KEEL BEAM AT BS 535 APPROXIMATELY LBL 6.30. REPAIRED BY REMOVING CORROSION, BLEND OUT COMPLETED, CLEANED AND TREATED AFFECTED AREA.  REPAIR COMPLETED ON 12/26/00, IAW SRM 51-10-6.  (M)
